Publication
Title
A pairwise likelihood approach to estimation in multilevel probit models
Author
Language
English
Source (journal)
Computational statistics and data analysis / International Association for Statistical Computing. - Amsterdam, 1983, currens
Publication
Amsterdam : North-Holland, 2004
ISSN
0167-9473 [print]
1872-7352 [online]
Volume/pages
44:4(2004), p. 649-667
ISI
000187752100008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.09.2018